# SDR SWAA2017070314720

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,397 hours, 36,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 5A3086
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE INFLATION HANDLE LOOSE.  SECURED THE HANDLE IAW AMM.
